# SDR AALA201805019033

- Difficulty date: April 12, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D53480019216
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRAY AT STRINGER 23L BETWEEN FRAMES 68 TO  69 IN THE AFT GALLEY AREA. REPLACED THE TRAY IAW SRM 51-72-11, AND DRAWING D53480019.
